# SDR DXTA2021032239830

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 1,194 hours, 794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SWITCH: WHEN EMER LTS ARE SELECTED TO ON ALL EMER LIGHTS ILLUMINATE CORRECTLY. WHEN EMER LTS ARE SELECTED TO ARM WITH BOTH BATT'S SELECTED OFF NO EMER LTS ILLUMINATE. //SIGNOFF// GAINED ACCESS TO COCKPIT INERTIA SWITCH RESET SWITCH AND PERFORMED EMER BATTERY CHARGING PROCEDURES, OPS CHECK GOOD AT THIS TIME IAW CE-680A AMM 33-50-11
